Smooth structures on fibre jet spaces

Jan Slovák

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 358-375
  • ISSN: 0011-4642

How to cite

top

Slovák, Jan. "Smooth structures on fibre jet spaces." Czechoslovak Mathematical Journal 36.3 (1986): 358-375. <http://eudml.org/doc/13588>.

@article{Slovák1986,
author = {Slovák, Jan},
journal = {Czechoslovak Mathematical Journal},
keywords = {fibre bundle; category; fibre jets; generalized connections},
language = {eng},
number = {3},
pages = {358-375},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Smooth structures on fibre jet spaces},
url = {http://eudml.org/doc/13588},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Slovák, Jan
TI - Smooth structures on fibre jet spaces
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 358
EP - 375
LA - eng
KW - fibre bundle; category; fibre jets; generalized connections
UR - http://eudml.org/doc/13588
ER -

References

top
  1. J. Boman, Differentiability of a function and of its composition with functions of one variable, Math. Scand. 20, 1967, p. 249-268. (1967) MR0237728
  2. D. B. A. Epstein W. P. Thurston, Transformation groups and natural bundles, Proc. London Math. Soc. III, 38 (1979), 219-238. (1979) MR0531161
  3. A. Dekret, Prolognation of natural bundles, to appear. MR1409884
  4. A. Frölicher, Durch Monoide erzeugte kartesisch abgeschlossene Kategorien, Seminarber. Fachbereich Math. Fernuniv. Hagen 5 (1979), pp. 7-48. (1979) 
  5. A. Frölicher, 10.1007/BFb0066887, Category theory (Gummersbach, 1981), pp. 69-81, Lecture Notes in Math., 962, Springer, Berlin-New York, 1982. (1981) MR0682945DOI10.1007/BFb0066887
  6. A. Frölicher, Cartesian closed categories and analysis of smooth maps, Proceedings of the workshop on categories and foundation of continuum physics, Buffalo, May 17-21, 1982, to appear. (1982) MR0842916
  7. J. Janyška, Geometrical properties of prolongation functors, Čas. pěst. mat., 110 (1985), 77-86. (1985) MR0791280
  8. J. Janyška, Geometrical prolongation functors and natural operations with connections, (in Czech), Ph. D. thesis. 
  9. I. Kolář, Canonical forms on the prolongations of principal fibre bundles, Rev. Roumaine math. Pures Appl., 1971, 76, 1091-1106. (1971) MR0301668
  10. I. Kolář, Prolongations of generalized connections, Colloquia mathematica societatis János Bolyai, 31. Differential Geometry, Budapest 1979, pp. 317-325. (1979) MR0706928
  11. I. Kolář, Higher order absolute differentiation with respect to generalized connections, Differential geometry, Banach center publications, Vol. 12, Warsaw 1984, pp. 153-161. (1984) MR0961078
  12. D. Krupka, Elementary theory of differential invariants, Arch. Math. (Brno), XIV (1978), 207-214. (1978) Zbl0428.58002MR0512763
  13. A. Nijenhuis, Natural bundles and their general properties, Diff. Geom. in honour of K. Yano, Tokyo 1972, 317-334. (1972) Zbl0246.53018MR0380862
  14. R. S. Palais C. L. Terng, Natural bundles have finite order, Topology 16 (1977), 211 - 211. (1977) MR0467787

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.